# SDR ASAA2025052158405

- Difficulty date: May 21, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 32,610 hours, 10,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ENTRY, ENTRY DOOR THRESHOLD HAS CORROSION 3" AND ACROSS DOOR OPENING. (MARKED IN RED). GROUNDED - YES. REMOVED CORROSION FROM AFT CARGO DOOR THRESHOLD WEB, ORIGINAL THICKNESS; .050 1 REMOVED; .019, REMAINING: .031 AND FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 53-60-15. REMOVED AFT CARGO DOOR THRESHOLD WEB IAW B737-900ER SRM 51-40-02. LOCATED AND DRILLED NEW WEB PN:146A8123-6, PO:0. INSTALLED NEW AFT CARGO DOOR THRESHOLD WEB IAW BOEING DWG:146A8340 REV:G & B737-900ER SRM 51-40-02.
